# SDR AALA201911039004

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 12,819 hours, 5,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN IN FIRST CLASS GALLEY MISSING. MAINTENANCE REPLACED DAMAGED LIGHT ASSEMBLY PER AMM 25-63-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-14.
